First month on Nat Pro - Period Late

I started using this cream for the first time this month, and while I found no additional side effects - or benefits for that matter - my period is now well over a week late. Is this to be expected, and does it mean that I've been using too much of the cream?

Comments for First month on Nat Pro - Period Late

Click here to add your own comments

Dec 30, 2012
First month on Nat Pro - Period Late
by: Wray

Hi there It's very common for progesterone to upset the cycle when first using it. It can be earlier or later than normal. We do have more info our our page How to use progesterone cream. Not knowing how much progesterone you're using, makes it impossible for me to say whether you're using too little or too much. Although I doubt too much, as amounts of 1000mg/day are used by some women, see some of the comments here here and here. Maybe you could come back to me with how much you are using. I normally recommend 100-200mg/day, more if symptoms are severe. We do have a few more pages you could look through, Peri-menopause Menopause and Oestrogen Dominance. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...